# SDR AWXA0000157

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 30,727 hours, 14,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 3 CORRODED AT FRAME 20.  FABRICATED SEAT TRACK IAW DWG D 53112782200, PAINTED REPLACEMENT PART IAW A320 SRM 51-75-00, INSTALLED IAW A320 SRM 53-11-15.
